MathSciNet Relay Station
MathSciNet bibliographic data
MR943230 (89e:20081) 20G05 (17B45)
Vavilov, N. A. Conjugacy theorems for subgroups of extended Chevalley groups that contain split maximal tori. (Russian) Dokl. Akad. Nauk SSSR 299 (1988), no. 2, 269--272; translation in Soviet Math. Dokl. 37 (1988), no. 2, 360–363
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement